Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I take 75 mcr of levothyroxine. This morning one hour

I take 75 mcr of levothyroxine. This morning one hour after taking it I took a nitrofurantoin for a bladder infection. That was the third one since yesterday. Within the hour I started chills and it took about 2 hours to stop them. My temp is around 99-101 at different times. What should I do?
Tue, 23 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I take 75 mg of Levothyroxine at night as well as the pill (Microgynon 30) should this affect either of these medications? I used to take my levothyroxine in the morning but I take iron tablets & I heard that you shouldn’t take iron with levothyroxine & that they recommend taking levothyroxine at night as it absorbs better into the blood stream. My main concern is that it will affect my contraceptive pill or vice versa my pill will affect the levothyroxine. Can I check that with you please?

doctor1 MD

Hello ,i am asking this for my mother in law as she she has now had years of using various Hypertension drugs and all of them have made her feel extremely dizzy.She is currently taking Ramapril 2.5mg,clopidigrel 75mg and levothyroxine for her thyroid.Unfortunately she takes her pills in the morning but within the hour she feels dizzy and this can continue all day,she has recently tried taking them at night before bed but feels this made no difference.She is a very pettite lady,maybe 6 stones when wet.Her medication was prescribed to her for stroke prevention after TIA.Is there an alternative for her as this problem is really getting to her.thanks.

doctor1 MD

Good morning, I am a 54 year old woman and I had my thyroid removed in 2006 I have been out of my levothyroxine since Friday what are the repercussions of not taking my medication I have been on the same medication since my surgery levothyroxine .175 mcg Thanks if I had money to go to the Dr I would,t be here

Loading Online Doctors....